# SDR HEEA966431

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Condition: Cracked
- Location: M/R
- Part time: 11,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  BLADE IS DUE FOR TIME EXTENSION AND ALSO HAS SEPARATION ON THE TITANIUM LEADING EDGE STRIP WITH A CHORDWISE CRACK NEAR THE INBOARD END OF THE NICKEL STRIP.
